Skip to main content

Asymptotic Results for a Generalized Pólya Urn with “Multi-Updating” and Applications to Clinical Trials

Crimaldi, Irene, Leisen, Fabrizio (2008) Asymptotic Results for a Generalized Pólya Urn with “Multi-Updating” and Applications to Clinical Trials. Communications in Statistics - Theory and Methods, 37 (17). pp. 2777-2794. ISSN 0361-0926. (doi:10.1080/03610920802001888) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1080/03610920802001888

Abstract

In this article, a new Pólya urn model is introduced and studied; in particular, a strong law of large numbers and two central limit theorems are proved. This urn generalizes a model studied in Berti et al. (2004), May et al. (2005), and in Crimaldi (2007), and it has natural applications in clinical trials. Indeed, the model includes both delayed and missing (or null) responses. Moreover, a connection with the conditional identity in distribution of Berti et al. (2004) is given.

Item Type: Article
DOI/Identification number: 10.1080/03610920802001888
Subjects: Q Science > QA Mathematics (inc Computing science) > QA273 Probabilities
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Fabrizio Leisen
Date Deposited: 30 May 2014 08:37 UTC
Last Modified: 01 Aug 2019 10:36 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36531 (The current URI for this page, for reference purposes)
Leisen, Fabrizio: https://orcid.org/0000-0002-2460-6176
  • Depositors only (login required):